# SDR AALA20100412NRT01

- Difficulty date: April 12, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 37,031 hours, 5,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 4166215
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS COAT CLOSET EMERGENCY LIGHT BROKEN.  REPLACED LIGHT ASSEMBLY FOR FIRST CLASS COAT CLOSET EMERGENCY LIGHT.  OPS CHECKED NORMAL.
